Alert archive / Kansas / Excessive Heat Warnings in 2011

Excessive Heat Warning 2, NWS Topeka, KS

July 10, 201123 counties in Kansas

NWS Topeka, KS issued this excessive heat warning at Jul 10, 2011, 11:41 AM CDT for 23 counties in Kansas. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 10, 2011, 11:41 AM CDT (16:41 UTC)
Expired
Jul 10, 2011, 10:00 PM CDT
In force
10 hr
Issued by
NWS Topeka, KS
All 23 counties

Anderson County, KS, Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 4.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1637 J/kg
Mixed-layer CIN
-567 J/kg
Mixed-layer LCL
1636 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

820 
WWUS73 KTOP 101641
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
1141 AM CDT SUN JUL 10 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-110045-
/O.UPG.KTOP.HT.Y.0004.000000T0000Z-110712T0100Z/
/O.NEW.KTOP.EH.W.0002.110710T1641Z-110711T0100Z/
/O.NEW.KTOP.HT.Y.0005.110711T0100Z-110712T0100Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...
LAWRENCE...EMPORIA...OTTAWA
1141 AM CDT SUN JUL 10 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED AN EXCESSIVE
HEAT WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING.
A HEAT ADVISORY IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM CDT
MONDAY.

* TEMPERATURE...DANGEROUSLY HIGH HEAT INDICES WILL RANGE FROM 108
  TO 113 DEGREES THIS AFTERNOON. VERY HIGH HEAT INDICES ARE
  FORECAST ON MONDAY AS WELL...RANGING FROM 103 TO 108 DEGREES.

* IMPACTS...EXPOSURE TO THE HEAT COULD LEAD TO HEAT CRAMPS...
  EXHAUSTION AND EVEN HEAT STROKE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1. 

AN EXCESSIVE HEAT WARNING IS ISSUED WHEN HIGH HUMIDITIES ARE
EXPECTED TO COMBINE WITH HOT TEMPERATURES TO MAKE IT FEEL LIKE IT
IS 110 DEGREES OR GREATER. PERSONS ARE ADVISED TO AVOID PROLONGED
WORK IN THE SUN...DRINK PLENTY OF FLUIDS...STAY IN AN AIR-
CONDITIONED ROOM...AND CHECK UP ON RELATIVES AND NEIGHBORS.

&&

$$
3 follow-up statements
631 
WWUS73 KTOP 102024
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
324 PM CDT SUN JUL 10 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-110900-
/O.CON.KTOP.EH.W.0002.000000T0000Z-110711T0100Z/
/O.CON.KTOP.HT.Y.0005.110711T0100Z-110712T0100Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...
LAWRENCE...EMPORIA...OTTAWA
324 PM CDT SUN JUL 10 2011

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
CDT MONDAY...

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING. A HEAT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 PM CDT MONDAY. 

* TEMPERATURE...DANGEROUSLY HIGH HEAT INDICES WILL RANGE FROM 108
  TO 118 DEGREES THIS AFTERNOON. VERY HIGH HEAT INDICES ARE
  FORECAST ON MONDAY AS WELL...RANGING FROM 103 TO 109 DEGREES.

* IMPACTS...EXPOSURE TO THE HEAT COULD LEAD TO HEAT CRAMPS... 
  EXHAUSTION AND EVEN HEAT STROKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

AN EXCESSIVE HEAT WARNING IS ISSUED WHEN HIGH HUMIDITIES ARE
EXPECTED TO COMBINE WITH HOT TEMPERATURES TO MAKE IT FEEL LIKE IT
IS 110 DEGREES OR GREATER. PERSONS ARE ADVISED TO AVOID PROLONGED
WORK IN THE SUN...DRINK PLENTY OF FLUIDS...STAY IN AN AIR-
CONDITIONED ROOM...AND CHECK UP ON RELATIVES AND NEIGHBORS.

&&

$$

MA
856 
WWUS73 KTOP 110041
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
741 PM CDT SUN JUL 10 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-110845-
/O.EXT.KTOP.EH.W.0002.000000T0000Z-110711T0300Z/
/O.EXT.KTOP.HT.Y.0005.110711T0300Z-110712T0100Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...
LAWRENCE...EMPORIA...OTTAWA
741 PM CDT SUN JUL 10 2011

...EXCESSIVE HEAT WARNING NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...HEAT ADVISORY NOW IN EFFECT UNTIL 8 PM CDT MONDAY...

THE EXCESSIVE HEAT WARNING IS NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING. THE HEAT ADVISORY IS NOW IN EFFECT UNTIL 8 PM CDT
MONDAY. 

* TEMPERATURE...DANGEROUSLY HIGH HEAT INDICES WILL RANGE FROM 108
  TO 118 DEGREES INTO THE LATE EVENING HOURS. VERY HIGH HEAT INDICES
  ARE FORECAST ON MONDAY AS WELL...RANGING FROM 103 TO 109
  DEGREES.

* IMPACTS...EXPOSURE TO THE HEAT COULD LEAD TO HEAT CRAMPS... 
  EXHAUSTION AND EVEN HEAT STROKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

AN EXCESSIVE HEAT WARNING IS ISSUED WHEN HIGH HUMIDITIES ARE
EXPECTED TO COMBINE WITH HOT TEMPERATURES TO MAKE IT FEEL LIKE IT
IS 110 DEGREES OR GREATER. PERSONS ARE ADVISED TO AVOID PROLONGED
WORK IN THE SUN...DRINK PLENTY OF FLUIDS...STAY IN AN AIR-
CONDITIONED ROOM...AND CHECK UP ON RELATIVES AND NEIGHBORS.

&&

$$
329 
WWUS73 KTOP 110241
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
941 PM CDT SUN JUL 10 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-111000-
/O.EXP.KTOP.EH.W.0002.000000T0000Z-110711T0300Z/
/O.CON.KTOP.HT.Y.0005.110711T0300Z-110712T0100Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...
LAWRENCE...EMPORIA...OTTAWA
941 PM CDT SUN JUL 10 2011

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT MONDAY...
...EXCESSIVE HEAT WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING...

THE EXCESSIVE HEAT WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING.
A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT MONDAY.

* TEMPERATURE...VERY HIGH HEAT INDICES ARE EXPECTED
  MONDAY...REACHING 103 TO 109 DEGREES.

* IMPACTS...EXPOSURE TO THE HEAT COULD LEAD TO HEAT CRAMPS...
  EXHAUSTION AND EVEN HEAT STROKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1. 

&&

$$

What forecasters said that day

The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this excessive heat warning went out at Jul 10, 7:12 AM CDT, 4 hours 29 minutes earlier.

Area forecast discussion, Jul 10, 7:12 AM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
712 AM CDT SUN JUL 10 2011

...UPDATE TO AVIATION...

.DISCUSSION...
08Z WATER VAPOR SHOWS AN ELONGATED UPPER LEVEL RIDGE FROM THE
SOUTHERN ROCKIES EAST INTO THE DEEP SOUTH...WITH THE RIDGE AXIS
ALONG THE OK/KS STATE LINE. THERE WAS ALSO A VORT MAX RETROGRADING
WEST ACROSS SOUTH TX.

THE MAIN CONCERN CONTINUES TO BE THE HEAT OVER THE NEXT SEVEN DAYS.
MODELS SHOW 850 TEMPS WARMING BETWEEN 28C AND 30C WITH LOW LEVEL
LAPSE RATES DRY ADIABATIC. THE GFS CONTINUES TO KEEP THE BOUNDARY
LAYER TO MOIST WHILE THE NAM LOOKS TO MIX IT OUT TO MUCH. THEREFORE
USED A COMPROMISE FOR HIGHS TODAY. ACROSS THE NORTHERN COUNTIES
WHERE LOW LEVEL MOISTURE IS EXPECTED TO BE GREATEST...KEPT HIGHS IN
THE MID TO UPPER 90S. ACROSS CENTRAL KS WHERE DEWPOINTS SHOULD MIX
OUT INTO THE LOWER AND MID 60S...HAVE GONE WITH HIGHS BETWEEN 100
AND 105. REGARDLESS OF THE ACTUAL TEMPS...HEAT INDICES SHOULD RANGE
BETWEEN 105 AND 110 ACROSS THE ENTIRE FORECAST AREA. FOR MONDAY AND
TUESDAY...THE UPPER LEVEL RIDGE WEAKENS AND MOVES EAST AND THE
MODELS COOL 850 TEMPS SUGGESTING TEMPS WILL NOT BE QUITE AS HOT AS
TODAY. WHILE THE MAGNITUDE OF THE HEAT MAY NOT BE AS GREAT...IT
SHOULD STILL FEEL HOT. CONSIDERED EXTENDING THE ADVISORY INTO
TUESDAY OR EVEN UPGRADING TO A WARNING FOR THE PROLONGED DURATION
/FOUR CONSECUTIVE DAYS/ OF 105 DEGREE HEAT INDICES. HOWEVER WITH THE
MODELS SLIGHTLY COOLER AT 850 AND SFC DEWPOINTS A LITTLE COOLER DUE
TO THE DEEP MOISTURE AXIS LIFTING NORTH...HEAT INDICES STAY CLOSER
TO AROUND 100 FOR TUESDAY. THEREFORE CONDITIONS LOOK MARGINAL FOR A
HEAT ADVISORY ON TUESDAY AND WILL LEAVE THE CURRENT HEAT ADVISORY
INTACT.

THE SMALL PRECIP CHANCES THERE ARE WILL BE HIT OR MISS THROUGH
TUESDAY SINCE THERE IS NO STRONG FORCING AND A LACK OF A SFC FEATURE
TO FOCUS CONVECTION. CONVECTION FORM THE HIGH PLAINS THIS AFTERNOON
MAY MOVE ALONG THE NEB STATE LINE OVERNIGHT AND KEPT SOME POPS
ACROSS THE NORTHERN COUNTIES FOR THIS. OTHERWISE THE BETTER CHANCES
FOR PRECIP SHOULD BE TUESDAY AFTERNOON THROUGH WEDNESDAY AS THE VORT
MAX NOTED IN SOUTH TX LIFTS ACROSS CENTRAL KS. THERE REMAINS A LACK
OF A STRONG SFC FEATURE SO WOULD EXPECT CONVECTION TO BE RATHER
SCATTERED THROUGH THIS PERIOD. LOWER HEIGHTS AND CLOUD COVER SHOULD
BRING A MINOR BREAK TO THE HEAT WEDNESDAY WITH HIGHS IN THE 90S.

FOR THURSDAY THROUGH SATURDAY...THE GFS AND ECMWF REDEVELOP THE
UPPER LEVEL RIDGE CENTERING IT OVER EASTERN KS AND THE SYNOPTIC
PATTERN BEGINNING TO RESEMBLE AN OMEGA BLOCK. THEREFORE HAVE A HOT
AND DRY FORECAST WITH HIGHS BACK INTO THE TRIPLE DIGITS FOR FRIDAY
AND SATURDAY.

WOLTERS

&&

.AVIATION...

VFR CONDITIONS WILL PERSIST THROUGH THE TAF PERIOD. LIGHT
MEASURABLE PRECIPITATION IS EXPECTED TO REMAIN WEST AND NORTH OF
TAF SITES. SOUTHERLY SURFACE WINDS WILL GRADUALLY VEER AND
INCREASE DURING THE LATE MORNING INTO THE AFTERNOON.

BLAIR

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 11 AM THIS MORNING TO 8 PM CDT MONDAY FOR
KSZ008>012-020>024-026-034>040-054>056-058-059.

&&
Hazardous weather outlook, Jul 10, 5:01 AM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
501 AM CDT SUN JUL 10 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-111015-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
501 AM CDT SUN JUL 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

A HEAT ADVISORY IS IN EFFECT FOR HEAT INDICES BETWEEN 105 AND 110
DEGREES ACROSS NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS.

A FEW THUNDERSTORMS MAY BE POSSIBLE ACROSS NORTH CENTRAL AND
NORTHEAST KANSAS...MAINLY DURING THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A HEAT ADVISORY REMAINS IN EFFECT FOR MONDAY ACROSS THE ENTIRE
AREA.

THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL...NORTHEAST AND
EAST CENTRAL KANSAS TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

WOLTERS

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 11:41 AM CDTHeat AdvisoryTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more56 hr

Nearby

Excessive Heat Warnings in Kansas, 2011Every excessive heat warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.